# SDR IPXA2022011777934

- Difficulty date: January 5, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,436 hours, 15,906 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB18952
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CR/H WING FIXED L/E BEADDED DOUBLER IS CRACKED BETWEEN STA. XOS. 789.6 TO795.7.REPAIRED CRACKED R/H WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS. 789.6 TO 795.7 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
